# SDR ASOA2014041610358

- Difficulty date: March 22, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stud
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF  PANEL 326AR, FOUND EIGHT LIVE LOCK STUDS MISSING.  THIS REPAIR IS CLASSIFIED IAW SOP 5702.  REPLACED 8 EA LIVE LOCK FASTENERS IAW SRM 51-44-11.
